Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 152, NWS Indianapolis, IN

May 27, 2011Shelby County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 27, 2011, 7:41 AM EDT for Shelby County, Indiana. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 27, 2011, 7:41 AM EDT (11:41 UTC)
Expired
May 28, 2011, 10:15 AM EDT
In force
27 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

County Shelby County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River (IN) at Shelbyville (SBVI3).

Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03361500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WGUS43 KIND 271141
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 AM EDT FRI MAY 27 2011

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... 

  BIG BLUE RIVER...TIPPECANOE RIVER...

.LOWLAND FLOODING DEVELOPED THURSDAY NIGHT ALONG THE BIG BLUE AND
TIPPECANOE RIVERS IN CENTRAL INDIANA.  FLOODING ALONG THE BIG BLUE
RIVER IS BEING AGGRAVATED BY A LARGE NUMBER OF TREES BLOWN INTO THE
RIVER IN THE MORRISTOWN AREA FROM STORMS ON WEDNESDAY.  FLOODING
WILL END ON BOTH RIVERS BY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC145-271741-
/O.NEW.KIND.FL.W.0152.110527T1141Z-110528T1658Z/
/SBVI3.1.ER.110527T0657Z.110527T1800Z.110528T0458Z.NO/
741 AM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLUE RIVER AT SHELBYVILLE.
* UNTIL SATURDAY AFTERNOON.
* AT  6:45 AM FRIDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TOMORROW.
* AT 13.5 FEET...FLOODING AFFECTS BOGGSTOWN ROAD NEAR SEWAGE PLANT.  
  CONSIDERABLE FLOODING OF AGRICULTURAL FIELDS SOUTH OF BOGGSTOWN 
  ROAD.  LOWLAND FLOODING OCCURRING ALONG THE BIG BLUE RIVER IN 
  JOHNSON COUNTY.

$$

INC015-157-181-271740-
/O.NEW.KIND.FL.W.0153.110527T1141Z-110528T0200Z/
/DLPI3.1.ER.000000T0000Z.110527T0400Z.110527T2000Z.NO/
741 AM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIPPECANOE RIVER NEAR DELPHI.
* UNTIL THIS EVENING.
* AT  6:00 AM FRIDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL 
  ROADS FLOOD ALONG THE TIPPECANOE RIVER.  OAKDALE PUBLIC ACCESS SITE
  FLOODED.

$$
1 follow-up statement
405 
WGUS83 KIND 271617
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1217 PM EDT FRI MAY 27 2011

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN
CENTRAL AND SOUTHERN INDIANA...

  BIG BLUE RIVER...EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK 
  RIVER...WABASH RIVER...WHITE RIVER...


.WIDESPREAD LOWLAND RIVER FLOODING HAS RETURNED TO WESTERN...CENTRAL
AND PORTIONS OF SOUTHERN INDIANA.  FLOODING WILL CONTINUE THROUGH
THE MEMORIAL DAY WEEKEND AND FOR SOUTHWEST INDIANA AND SOUTHEAST
ILLINOIS THROUGH THE FIRST WEEK OF JUNE.

EARLY FRIDAY AFTERNOON MOST RIVERS CONTINUED TO RISE WHILE SMALL
STREAMS WERE SLOWLY BEGINNING TO RECEDE IN CENTRAL INDIANA.  THE
WABASH RIVER NORTH OF INTERSTATE 70...WHITE RIVER IN SOUTHWEST
INDIANA AND THE EAST FORK WHITE RIVER WILL CREST BY TUESDAY.  FLOOD
CRESTS ALONG THE WABASH RIVER FROM HUTSONVILLE TO NEW HARMONY OCCUR
THE FIRST WEEK ON JUNE.

FLOODING WILL LAST FROM 1 TO AS MANY AS 7 DAYS.  PROLONGED AND DOUBLE
CRESTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC145-281415-
/O.EXT.KIND.FL.W.0152.000000T0000Z-110528T1415Z/
/SBVI3.1.ER.110527T0657Z.110527T1800Z.110528T0215Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER AT SHELBYVILLE.
* UNTIL SATURDAY MORNING.
* AT 11:45 AM FRIDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 14.0 FEET...FLOODING BEGINS TO AFFECT BUSINESS AND RESIDENTIAL 
  PROPERTY.   WEST WASHINGTON AVENUE EAST OF RENDERING PLANT BEGINS 
  TO FLOOD. IN WINTER AND SPRING, PERSONS ARE NOT TOO CONCERNED.  
  THIS LEVEL IS RATHER UNUSUAL FOR SUMMER.

$$

INC005-071-271647-
/O.CAN.KIND.FL.W.0146.000000T0000Z-110528T1200Z/
/BAKI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK WHITE RIVER AT COLUMBUS.
* AT 11:00 AM FRIDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.5 FEET 
  TOMORROW MORNING.
* AT 8 FEET...THE RIVER IS AT AN UNUSUALLY HIGH LEVEL.  TELLMAN ROAD
  BEGINS TO FLOOD JUST SOUTHWEST OF INDIANAPOLIS ROAD.  HIGH WATER 
  BEGINS TO AFFECT MILL RACE PARK.

$$

INC071-093-175-281616-
/O.EXT.KIND.FL.W.0139.000000T0000Z-110531T1100Z/
/SERI3.1.ER.110527T0240Z.110528T1200Z.110530T2300Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* UNTIL TUESDAY MORNING.
* AT 11:00 AM FRIDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EVENING.
* AT 15.0 FEET...LOWLAND AGRICULTURAL FLOODING IN PROGRESS.  COUNTY 
  ROAD 725 N (NEAR ROCKFORD) FLOODS.  INDIANA 258 EAST OF CORTLAND 
  MAY FLOOD.

$$

INC093-101-271647-
/O.CAN.KIND.FL.W.0147.000000T0000Z-110527T1617Z/
/BEDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK WHITE RIVER NEAR RIVERVALE.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.1 FEET 
  TUESDAY EARLY AFTERNOON.
* AT 17.5 FEET...WHITE RIVER ROAD SOUTH OF FORT RITNER MAY BE
PASSABLE
  BY HIGH CLEARANCE VEHICLES.  DRIVING THROUGH FLOOD WATERS IS NOT 
  RECOMMENDED.

$$

INC071-093-175-281616-
/O.CON.KIND.FL.W.0148.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.110530T1847Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.5 
  FEET MONDAY EARLY AFTERNOON.
* AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS 
  ALONG THE RIVER.  RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS 
  POINT.  

$$

INC035-095-271647-
/O.CAN.KIND.FL.W.0149.000000T0000Z-110528T1243Z/
/MIEI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT MUNCIE.
* AT  8:00 AM FRIDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.1 FEET.  THE 
  RIVER WILL FALL TO 7.2 FEET BY .
* AT 8.0 FEET...LOWLAND FLOODING BEGINS IN CITY PARKS AND RESIDENTIAL 
  BACKYARDS.

$$

INC057-095-271647-
/O.CAN.KIND.FL.W.0150.000000T0000Z-110528T1200Z/
/ANDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT ANDERSON.
* AT  8:00 AM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.1 FEET THIS 
  AFTERNOON.
* AT 9.0 FEET...LOCAL PARKS BEGIN TO FLOOD.

$$

INC055-119-281616-
/O.EXT.KIND.FL.W.0140.000000T0000Z-110530T0700Z/
/SPNI3.1.ER.110528T2200Z.110529T0000Z.110529T1900Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT SPENCER.
* UNTIL LATE SUNDAY NIGHT.
* AT 11:30 AM FRIDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 14.1 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT 
  AREAS.  THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, 
  LIMESTONE, BIG AND BEAN BLOSSOM CREEKS.  SPENCER PUBLIC ACCESS SITE
  BEGINS TO FLOOD.

$$

INC027-055-083-281616-
/O.EXT.KIND.FL.W.0141.000000T0000Z-110531T1700Z/
/ELLI3.1.ER.000000T0000Z.110528T0600Z.110531T0500Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* UNTIL TUESDAY AFTERNOON.
* AT  8:00 AM FRIDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-281616-
/O.EXT.KIND.FL.W.0142.000000T0000Z-110530T2200Z/
/NWBI3.1.ER.110527T1312Z.110528T0600Z.110530T1000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT NEWBERRY.
* UNTIL MONDAY EVENING.
* AT 11:00 AM FRIDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* AT 15.0 FEET...MOST LOWLANDS FLOOD.  A FEW INCHES OF WATER ON
COUNTY
  ROAD 600W JUST NORTH OF THE RIVER IN MARY LONG CUTOFF AREA.

$$

INC027-051-083-125-281616-
/O.EXT.KIND.FL.W.0143.000000T0000Z-110601T2200Z/
/FREI3.1.ER.000000T0000Z.110529T0600Z.110601T1000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* UNTIL WEDNESDAY EVENING.
* AT  7:30 AM FRIDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* AT 18.0 FEET...OLD VINCENNES ROAD AND STATE ROAD 358 IN DAVIESS 
  COUNTY AND SCHAEFER ROAD IN KNOX COUNTY ARE IMPASSABLE.  HIGH WATER
  AFFECTS AGRICULTURAL BOTTOMLANDS.  DURING AGRICULTURAL SEASON THIS 
  LEVEL IS OF CONCERN TO FARMERS ON THE UNPROTECTED AREAS ALONG THE 
  RIVER.  HIGH WATER AFFECTS RIVER CABINS.

$$

ILC185-INC027-051-083-125-281616-
/O.EXT.KIND.FL.W.0144.000000T0000Z-110603T0300Z/
/PTRI3.1.ER.110527T1500Z.110530T0600Z.110602T1500Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* UNTIL THURSDAY EVENING.
* AT 11:30 AM FRIDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THURSDAY MORNING.
* AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY 
  ROADS.  MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND 
  THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E.
  PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250
  W...CR 400W...CR 675N...CR 700 N...CR  1000W...CR 900W...CR 700W 
  AND CR 775W.

$$

ILC185-INC051-083-281616-
/O.EXT.KIND.FL.W.0145.110528T1100Z-110603T0900Z/
/HAZI3.1.ER.110528T1100Z.110531T0000Z.110602T2100Z.NO/
1217 PM EDT FRI MAY 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY JUNE 03...THE FLOOD 
WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* FROM SATURDAY MORNING TO FRIDAY JUNE 03.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.7 
  FEET MONDAY EVENING.
* AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD.  
  LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS.

$$

INC045-121-157-165-171-281616-
/O.CON.KIND.FL.W.0129.000000T0000Z-000000T0000Z/
/LAFI3.1.ER.110525T0039Z.110528T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FURTHER NOTICE.
* AT 11:30 AM FRIDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS
  EVENING THEN BEGIN FALLING.
* AT 20.0 FEET...EXTENSIVE FLOODING INCREASES. FLOOD WATERS BEGIN TO 
  COVER STAIR ROAD LOCATED ON THE SOUTHEAST SIDE OF THE RIVER JUST 
  OFF SR 225 IN NE TIPPECANOE COUNTY.  LOW PORTIONS OF BARTON BEACH 
  RD IS FLOODED. SEVERAL RIVER RESIDENCES ARE NEARLY ISOLATED BY HIGH
  WATER. RIVER RESIDENCES NEAR INTERSTATE 65 ARE AFFECTED BY HIGH 
  WATER. RIVER ROAD NEAR WABASH VALLEY HOSPITAL FLOODS.  LOCAL ROADS 
  BEGIN TO FLOOD IN THE GRANVILLE BRIDGE AREA. RIVER RESIDENTS BECOME
  CONCERNED.

$$

INC045-121-165-171-281616-
/O.EXT.KIND.FL.W.0131.000000T0000Z-110603T0900Z/
/CVGI3.1.ER.110525T2226Z.110529T1200Z.110602T2100Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FRIDAY JUNE 03.
* AT 11:45 AM FRIDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY 
  SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.
* AT 23.0 FEET...FLOOD WATER IS AT CRITICAL HEIGHT FOR MOST 
  AGRICULTURAL LEVEES.

$$

INC121-165-167-281616-
/O.EXT.KIND.FL.W.0132.000000T0000Z-110604T0600Z/
/MTZI3.1.ER.110526T0224Z.110530T0000Z.110603T1800Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL SATURDAY JUNE 04.
* AT  9:00 AM FRIDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EARLY AFTERNOON.
* AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD.  HIGHER 
  BOTTOMLANDS BEGIN TO FLOOD.  WATER BACKS UP MOST LOCAL TRIBUTARIES.
  RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES.  LOWEST COUNTY 
  ROADS BEGIN TO FLOOD.  PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD.

$$

INC121-165-167-281616-
/O.EXT.KIND.FL.W.0133.000000T0000Z-110602T1800Z/
/CLNI3.1.ER.000000T0000Z.110530T0000Z.110602T0600Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT CLINTON.
* UNTIL THURSDAY AFTERNOON.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 21.4 
  FEET SUNDAY EVENING.
* AT 21.0 FEET...LOWLAND FLOODING IN PROGRESS.  RIVER WATER RUNS 
  THROUGH THE CITY OF CLINTON'S WASTEWATER TREATMENT PLANT.

$$

ILC023-033-INC153-167-281616-
/O.EXT.KIND.FL.W.0134.000000T0000Z-110605T0100Z/
/HUFI3.1.ER.110526T1100Z.110531T0600Z.110604T1300Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* UNTIL SATURDAY JUNE 04.
* AT 10:00 AM FRIDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  SATURDAY MORNING.
* AT 19.5 FEET...POTTSVILLE STREET JUST NORTHWEST OF TERRE HAUTE IS 
  FLOODED.  LOWLAND FLOODING IN PROGRESS WITH SEVERAL RIVER ROADS 
  FLOODED IN CLARK COUNTY ILLINOIS.

$$

ILC033-101-INC083-153-281616-
/O.CON.KIND.FL.W.0135.000000T0000Z-000000T0000Z/
/HUTI2.1.ER.000000T0000Z.110601T1200Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM FRIDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  EARLY THURSDAY MORNING THEN BEGIN FALLING.
* AT 22.0 FEET...RIVER CABINS BECOME ISOLATED.  BASEMENT FLOODING 
  BEGINS IN HUTSONVILLE.  EXTENSIVE AGRICULTURAL FLOODING IS IN 
  PROGRESS.  HIGHER ILLINOIS RURAL ROADS IN EASTERN CLARK AND 
  CRAWFORD COUNTIES FLOOD.

$$

ILC033-101-INC083-153-281616-
/O.CON.KIND.FL.W.0136.000000T0000Z-000000T0000Z/
/RVTI3.1.ER.110526T2112Z.110602T0600Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* UNTIL FURTHER NOTICE.
* AT 11:00 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY 
  EARLY THURSDAY MORNING THEN BEGIN FALLING.
* AT 20.0 FEET...EXTENSIVE FLOODING IS IN PROGRESS.  HIGHER RURAL 
  ROADS BEGIN TO FLOOD.  HIGH WATER ISOLATES MANY RIVER CABINS.  SEEP
  WATER BECOMES A PROBLEM.

$$

ILC101-185-INC083-281616-
/O.EXT.KIND.FL.W.0137.110530T1200Z-110606T1400Z/
/VCNI3.1.ER.110530T1200Z.110603T1200Z.110606T0200Z.UU/
1217 PM EDT FRI MAY 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY JUNE 06...THE FLOOD 
WARNING CONTINUES FOR
  THE WABASH RIVER AT VINCENNES.
* FROM MONDAY MORNING TO MONDAY JUNE 06.
* AT 11:45 AM FRIDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 18.4 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 18.0 FEET...AGRICULTURAL LANDS AND SOME OIL FIELDS FLOOD.  
  SEVERAL TOWNSHIP ROADS ABOUT 1.25 MILES SOUTH OF ST. FRANCESVILLE 
  AND RIVER ROAD BETWEEN BILLETT ROAD AND LINCOLN MEMORIAL BRIDGE IN 
  LAWRENCE COUNTY ARE FLOODED.  EXTENSIVE FLOODING OF KIMMELL PARK AT
  VINCENNES.

$$

ILC047-059-185-193-INC051-083-129-281616-
/O.EXT.KIND.FL.W.0138.110528T2000Z-110606T1800Z/
/MCRI2.1.ER.110528T2000Z.110602T1800Z.110606T0600Z.NO/
1217 PM EDT FRI MAY 27 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY JUNE 06...THE FLOOD 
WARNING CONTINUES FOR
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM SATURDAY AFTERNOON TO MONDAY JUNE 06.
* AT 11:00 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.4 FEET BY THURSDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS 
  TO FLOOD.  LOWLAND FLOODING IN PROGRESS.  A FEW LOCAL RIVER ROADS 
  ARE CLOSED BY HIGH WATER.  DURING JUNE 2010...BACKWATER FROM THE 
  WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS 
  ILLINOIS.

$$

INC021-055-271647-
/O.CAN.KIND.FL.W.0151.000000T0000Z-110528T0700Z/
/BOLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM EDT FRI MAY 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EEL RIVER AT BOWLING GREEN.
* AT 11:00 AM FRIDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.5 FEET.  THE 
  RIVER WILL FALL TO 9.2 FEET BY .


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 27, 6:57 AM EDT, 44 minutes earlier.

Area forecast discussion, May 27, 6:57 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 AM EDT FRI MAY 27 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...AN UPPER LOW PRESSURE SYSTEM OVER CENTRAL INDIANA WILL
FINALLY MOVE EAST OF THE AREA. BEFORE IT DOES COULD SEE SOME BRIEF
DRIZZLE OR PATCHY FOG BUT THESE SHOULD DISSIPATE BY AROUND 15Z AS
THE INFLUENCE OF THE UPPER LOW WANES. DRY WEATHER WILL TAKE ITS
PLACE MOMENTARILY BUT CHANCES FOR THUNDERSTORMS START UP AGAIN BY
SATURDAY AS A FRONT FORMS ACROSS CENTRAL INDIANA. BY SUNDAY AN UPPER
RIDGE BUILDS IN AND THIS SHOULD MAKE THE WEATHER WARM AND DRY.

&&

.NEAR TERM /TODAY/...
SEE SOME PATCHY FOG/LIGHT DRIZZLE POTENTIAL THIS MORNING WITH THE
UPPER LOW OVERHEAD AND SLOWLY MOVING EAST. CURRENT LOW CLOUDS COULD
REACH THE GROUND WITH LIGHT WINDS AND PRODUCE SOME FOG AROUND THE
AREA.

FORECAST FOCUS IS ON TEMPERATURES AND CLOUD COVER. WITH THE UPPER
LOW FINALLY MOVING TO THE EAST OF INDIANA SHOULD SEE CLOUDS START TO
BREAK BY LATE MORNING. HOWEVER CONVECTIVE TEMPERATURES FOR TODAY ARE
ONLY IN THE MID 50S TO AROUND 60 /WHICH SHOULD BE REACHED/ SO EXPECT
THAT CLOUDS WILL FILL BACK IN DURING THE AFTERNOON TO KEEP MOSTLY
CLOUDY SKIES OVER THE AREA FOR THE MAJORITY OF THE DAY.  FOR
TEMPERATURES USED A MODEL CONSENSUS WITH THE MAV NUMBERS TOO HIGH
AND THE MET LOOKING TOO LOW BASED ON 850 MB TEMPERATURES AND THE
UPSTREAM HIGHS FROM YESTERDAY.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
FORECAST FOCUS IS ON POPS FOR SATURDAY THEN TEMPERATURES SUNDAY.
MODELS ARE IN GOOD AGREEMENT ON THE PATTERN SO WILL USE A BLEND.

FOR TONIGHT LOOKS LIKE WEAK RIDGING ALOFT. A WARM FRONT WILL START
TO FORM TO THE WEST OUT OF A LOW PRESSURE SYSTEM SWINGING THROUGH
THE TEXAS PANHANDLE BUT IT SHOULD STAY WEST ENOUGH TO KEEP THE AREA
DRY. 850 MB TEMPERATURES SHOULD BE A FEW DEGREES HIGHER THAN THOSE
THIS MORNING SO CONSENSUS LOWS IN THE MID 50S LOOK GOOD.

ON SATURDAY THE FRONT STARTS TO REALLY TAKE SHAPE AND ARRIVES IN
CENTRAL INDIANA. BROUGHT POPS IN GRADUALLY FROM THE NORTHWEST AND
SPREAD THEM ACROSS. SHOULD HAVE SOME INSTABILITY AND A LOW LEVEL JET
SETTING UP BY THE EVENING HOURS BUT WITH RIDGING BUILDING ALOFT AND
THE WARM FRONT GETTING NORTH OF THE AREA BY THEN THINK SEVERE
POTENTIAL IS VERY LIMITED AND THUS JUST THINKING GENERAL THUNDER
WITH THE HIGHEST POPS ALONG AND NORTH OF THE BOUNDARY. FOR SATURDAY
NIGHT AGAIN LIMITED THE HIGHEST POPS TO NEAREST TO THE EXPECTED
FRONTAL LOCATION ACROSS NORTHERN INDIANA.

SUNDAY RIDGING BUILDS OVER THE AREA AND THE WARM FRONT SHOULD BE
NORTH OF THE AREA LEAVING LITTLE TO NOTHING IN THE WAY OF FORCING.
WHILE MET AND MAV MOS ARE BOTH SHOWING A 20 PERCENT POP...FORECAST
SOUNDINGS SHOW CONVECTIVE TEMPERATURES OF AROUND 90 IN THE MORNING
TO AROUND 100 IN THE AFTERNOON AND THESE WILL JUST NOT BE MET. THUS
LEFT DRY FORECAST GOING AND KEEPING CLOUD COVER SUNNY TO MOSTLY
SUNNY. WITH GOOD SOUTHERLY/SOUTHWESTERLY FLOW WILL SEE HIGHER
RELATIVE HUMIDITIES FROM THE GULF AIR. GREAT WARM ADVECTION AT 850
MB AND LOTS OF SUNSHINE SHOULD ALLOW HIGH TEMPERATURES TO JUMP TO
NEAR 90.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
BASICALLY LONG RANGE MODELS ARE IN GOOD AGREEMENT SO WENT WITH HPC
GUIDANCE WHICH BASICALLY USES A BLEND OF THE EURO/GFS/GEM GLOBAL.
FEW CHANGES TO GOING FORECAST AS A RIDGE BUILDS IN SUNDAY INTO
TUESDAY...WITH CHANCE LOW CHANCE OF STORMS RETURNING TUESDAY NIGHT
OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. OTHERWISE THE
EXTENDED FORECAST CAN GENERALLY BE CHARACTERIZED AS DRY.

HPC GUIDANCE CONTINUES TO KEEP THOSE REALLY WARM TEMPS/DEW POINTS IN
THE FORECAST AFTER THE WARM FRONT PASSES. /HIGHS AROUND 90 MON &
TUE!/ AND BASED ON WHAT HAS HAPPENED IN THESE PAST SOUTHWEST FLOW
SITUATIONS UNDER MOSTLY CLEAR SKIES...AGREE WITH THIS THINKING.

&&

.AVIATION.../FOR 271200Z TAF ISSUANCE/...

LOW PRESSURE OVER OHIO WILL DISSIPATE BY EVENING. HIGH PRESSURE
CONSOLIDATING OVER THE EASTERN SEABOARD WILL CAUSE A SOUTHWEST FLOW TO
GRADUALLY DEVELOP OVER THE AREA TONIGHT INTO SATURDAY.

MOISTURE TRAPPED NEAR THE LOW WILL CAUSE WIDESPREAD LIFR CEILINGS
EARLY IN THE PERIOD. UNDER DAYTIME HEATING THESE WILL LIFT TO MVFR
BY LATE MORNING...AND THEN VFR LATE IN THE AFTERNOON. NEAR SUNDOWN
THE LOWER CLOUDS SHOULD BREAK BUT THERE WILL BE AN OVERCAST AROUND
20 THOUSAND FEET.

LITTLE FOG FORMED UNDER THE CLOUDS LAST NIGHT...AND LITTLE WILL
FORM UNDER THE CLOUDS FOR THE UPCOMING NIGHT. AS A
RESULT...VISIBILITIES MAINLY P6SM FOR THE PERIOD. WINDS SOMEWHAT
VARIABLE WITH SPEEDS LESS THAN 6 KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....SMF
AVIATION...JK
Hazardous weather outlook, May 27, 4:41 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
441 AM EDT FRI MAY 27 2011

INZ021-028-029-035-039>041-043-044-051>053-060-061-064-067>071-
280845-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-HAMILTON-MADISON-DELAWARE-
VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-
441 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

EXTENSIVE LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND
WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED
SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS.

MORE STORMS ARE POSSIBLE ON WEDNESDAY. IT IS TOO SOON TO DETERMINE
IF SEVERE STORMS WILL BE POSSIBLE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST
FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND WABASH
RIVERS THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ030-031-036>038-042-045>049-054>057-062-063-065-072-280845-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-
DECATUR-JENNINGS-
441 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED
SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS.

MORE STORMS ARE POSSIBLE WEDNESDAY. IT IS TOO SOON TO DETERMINE IF
SEVERE STORMS WILL BE POSSIBLE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Special weather statement, May 27, 5:24 AM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
524 AM EDT FRI MAY 27 2011

INZ021-028>031-035>049-051>057-060>065-067>072-271130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
524 AM EDT FRI MAY 27 2011

...HOT HUMID WEATHER EXPECTED FOR PART OF THE HOLIDAY WEEKEND...

HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ALONG WITH HUMID
CONDITIONS WILL LEAD TO HEAT INDEX VALUES IN THE LOW TO MIDDLE
90S FOR SUNDAY THROUGH TUESDAY. HEAT INDICES THIS HIGH ARE A
LITTLE UNUSUAL FOR THIS EARLY IN THE YEAR. PEOPLE SPENDING TIME
OUTDOORS ON THESE DAYS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO
AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT
COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR
DECAFFEINATED FLUIDS.

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:41 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.